# SDR AALA20090820LHR01

- Difficulty date: August 21, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 32,322 hours, 4,422 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING EMERGENCY WHITE LIGHT WIRES EXPOSED AT FORWARD GALLEY ADJACENT TO STORAGE 371.  REPLACED LIGHT ASSEMBLY AND REPAIRED WIRING.  CHECK OK.
